Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the cohomology equivalences between bundle-type quasitoric manifolds over a cube

Sho Hasui

Algebraic & Geometric Topology 17 (2017) 25–64
Bibliography
1 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
2 S Choi, Classification of Bott manifolds up to dimension 8, Proc. Edinb. Math. Soc. 58 (2015) 653 MR3391366
3 S Choi, M Masuda, S Murai, Invariance of Pontrjagin classes for Bott manifolds, Algebr. Geom. Topol. 15 (2015) 965 MR3342682
4 S Choi, M Masuda, D Y Suh, Quasitoric manifolds over a product of simplices, Osaka J. Math. 47 (2010) 109 MR2666127
5 S Choi, M Masuda, D Y Suh, Topological classification of generalized Bott towers, Trans. Amer. Math. Soc. 362 (2010) 1097 MR2551516
6 S Choi, S Park, D Y Suh, Topological classification of quasitoric manifolds with second Betti number 2, Pacific J. Math. 256 (2012) 19 MR2928539
7 M W Davis, Smooth G–manifolds as collections of fiber bundles, Pacific J. Math. 77 (1978) 315 MR510928
8 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
9 S Hasui, On the classification of quasitoric manifolds over dual cyclic polytopes, Algebr. Geom. Topol. 15 (2015) 1387 MR3361140
10 P E Jupp, Classification of certain 6–manifolds, Proc. Cambridge Philos. Soc. 73 (1973) 293 MR0314074
11 M Masuda, Equivariant cohomology distinguishes toric manifolds, Adv. Math. 218 (2008) 2005 MR2431667
12 M Masuda, T Panov, On the cohomology of torus manifolds, Osaka J. Math. 43 (2006) 711 MR2283418
13 P Orlik, F Raymond, Actions of the torus on 4–manifolds, I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911